# SDR FDEA202104080845

- Difficulty date: April 8, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 74,664 hours, 27,512 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap System
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF IN MODERATE TURBULENCE FLAPS 5 LIMIT SPEED (210 ITS)EXCEEDED. SPEED REACHED 213 ITS FOR 3 SECONDS WHILE FLAPS IN TRANSIT TO FLAPS 1.  PERFORMED PHASE 1 INSPECTION REF B 757 AMM  05-51-08-2. NO DEFECTS NOTED A/C OK FOR SERVICE.
